ON GENERALIZATION OF SOME INEQUALITIES OF CHEBYSHEV’S FUNCTIONAL USING GENERALIZED KATUGAMPOLA FRACTIONAL INTEGRALAbstract <![if !vml]>
Vol. 12 (1). Jan 2021, No. 17, pp. 184-198
T.A. ALJAAIDI, D.B. PACHPATTE
In this paper, we obtain a generalization of some integral inequalities related to Chebyshev‘s functional by using a generalized Katugampola fractional integral. With the help of generalized Katugampola fractional integral operator, some more integral inequalities of Chebyshev’s functional are derived and some special cases for the result obtained in the paper are also discussed.